question-icon

Does Provera cause abdominal burning?

default
Posted on Tue, 10 May 2016
Question: I m feeling burning over stomach suddenly. is it because I had 10 mg provera? I m scared. male 32. HELP. I had 7 hrs ago.
doctor
Answered by Dr. Naveen Kumar (56 minutes later)
Brief Answer:
yes it might be due to consumption of provera

Detailed Answer:
welcome to health care magic, I share your concern and I will try to help you out in best possible way.
First of all why did you take Provera..It is used for treatment certain menstrual problems (eg, abnormal bleeding, lack of menstrual period) and also used to decrease the risk of uterine cancer in certain women taking estrogen.
Provera may cause drowsiness or dizziness. These effects may be worse if you take it with alcohol or certain medicines. However provera is also known to cause side effects like,
Abdominal or stomach pain
absent, missed, or irregular menstrual periods
anxiety
blurred vision
breast pain or tenderness
changes in skin color
chills
clay-colored stools
cough
dark urine
decrease in amount of urine
diarrhea. Hence there are chances that you may be having burning sensation in stomach due to consumption of tablet provera. No need to panic.. visit the nearest clinic and receive inj.pantop to relieve your symptom.
I hope this helps you.
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.

Dr. Naveen XXXXXXX
Medical Consultant.
Ebix, Inc.


Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
default
Follow up: Dr. Naveen Kumar (3 hours later)
thanks. I m taking it go reduce testerone and sexual urges.
doctor
Answered by Dr. Naveen Kumar (5 hours later)
Brief Answer:
good luck

Detailed Answer:
welcome back to HCM.

Ok, I just wanted to find out that you didnt take provera accidentally.
Wishing you good health.

If you have any further query, I would be glad to help you.

Regards
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Naveen Kumar

General & Family Physician

Practicing since :2008

Answered : 154 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

189 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Does Provera cause abdominal burning?

Brief Answer: yes it might be due to consumption of provera Detailed Answer: welcome to health care magic, I share your concern and I will try to help you out in best possible way. First of all why did you take Provera..It is used for treatment certain menstrual problems (eg, abnormal bleeding, lack of menstrual period) and also used to decrease the risk of uterine cancer in certain women taking estrogen. Provera may cause drowsiness or dizziness. These effects may be worse if you take it with alcohol or certain medicines. However provera is also known to cause side effects like, Abdominal or stomach pain absent, missed, or irregular menstrual periods anxiety blurred vision breast pain or tenderness changes in skin color chills clay-colored stools cough dark urine decrease in amount of urine diarrhea. Hence there are chances that you may be having burning sensation in stomach due to consumption of tablet provera. No need to panic.. visit the nearest clinic and receive inj.pantop to relieve your symptom. I hope this helps you. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. Dr. Naveen XXXXXXX Medical Consultant. Ebix, Inc.